# SDR CALA2019112532036

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 27299
- Condition: Stained
- Location: Bs 600-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 BLUE WATER STAINS ON FWD CARGO LH SIDE WALL FROM STA 600 TO STA 900 STR 21L TO STR 26L. RG56 REF ST ENG N/R 00810 00
